# SDR AALA202407015366

- Difficulty date: June 26, 2024
- Submitted: July 1, 2024
- Operation: Air carrier
- Aircraft: N895NN
- Make and model: Boeing 737823
- Aircraft serial: 31149
- Aircraft time: 35,199 hours, 15,111 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 147A5660Y21
- Condition: Corroded
- Location: Bs 949 Lbl 50
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT LAVATORY MOUNT FLOOR SUPPORT INTERCOSTAL AT STA 949, LBL 50. REPLACED INTERCOSTAL PER AARD 51-00-05-1
